Sherif B. Mossad, MD
Potential Financial Conflicts of Interest: None disclosed.
Mossad S.; Agranulocytosis Induced by Nonchemotherapy Drugs. Ann Intern Med. 2008;148:320. doi: 10.7326/0003-4819-148-4-200802190-00016
Download citation file:
Published: Ann Intern Med. 2008;148(4):320.
TO THE EDITOR:
I read with interest the report by Andersohn and colleagues (1). I expected to see ganciclovir or its prodrug valganciclovir on the list of drugs with definite or probable causality for agranulocytosis. I conducted a MEDLINE search for published reports from 1950 to April 2007 using the Medical Subject Heading terms agranulocytosis and ganciclovir. I found several reports describing this association, both in allogeneic bone marrow transplant recipients (2) and patients with AIDS (3). Prevention (4) or treatment (5) with hematopoietic growth factors is also effective in these patient populations.
to gain full access to the content and tools.
Learn more about subscription options.
Register Now for a free account.
Copyright © 2016 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only